# SDR LR7A2019080202150

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5317, FOUND THE FS345.0E EXTENSION PLUG SPLICE FITTING CORRODED AT RBL20, WL282.5. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM, CH. 51-60 & 51-70.
